# SDR UPS07849501

- Difficulty date: March 15, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS OVERHEAD PANEL EMERGENCY LIGHTS DISARMED LIGHT INOP.  FOUND BULB BURNED OUT.  REPLACED BULB, CHECKS OK.
